Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have been taking lisinopril / HCTZ for HTN for

I have been taking lisinopril / HCTZ for HTN for a few years. Developed a cough that did not respond to seasonal allergy treatments. Thinking cough could be from lisinopril. Stopped lisinopril 3 weeks ago but stayed on same dose of HCTZ. BP rose so I was started on nifedipine 3 days ago which I take in the morning about 7 o'clock. Yesterday at work in the afternoon (office job seated most of day) my lower legs were swollen and painful with the skin very tight and calfs (sp?) very hard to the touch, definitely swollen. After several hours of sleep the swelling is almost gone, seems legs are back to normal size. Is this swelling a significant problem? Should I stop taking the nifedipine?
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I have been taking lisinopril / HCTZ for HTN for